MathSciNet Relay Station
MathSciNet bibliographic data
MR1883016 14R15 (13B25)
Maubach, Stefan The automorphism group of ${\Bbb C}[T]/(T\sp m)[X\sb 1,\dots,X\sb n]$. Comm. Algebra 30 (2002), no. 2, 619–629.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement